Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Labriynthitus, sensitivity to noise, constant white noise, dizziness on tuning the head, had an episode of acute hearing loss due to uncomfartable sleeping position. What could it be?

I had acute hearing loss and ringing in my right ear eight months ago. I was lying on my side in a uncomfortable position working on a boat. I had vertigo right away for about a week. Now I m still VERY sensitive to noise and constant white noise . Chiropractor said it is my c1 out of position but I m not convinced. Please help!!! Also dizzy when my head is tilted to my right side? Also my ENT told me I have labriynthitus as well. Thanks George Fetterman
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You do have a neck problem,probabaly spondylitis.that may be cuasing the vertigo.Your symptoms donot suggest labyrinthitis.The acute hearing loss and tinnitus could happen to anyone..indicates sensorineural hearing loss possibly Noise induced as you work on a ship I think.For both conditions I can suggest a treatment formula which has worked on all my patients quite consistently.But you need to be persistant and try this for 3months at get good results.In one month you can make out the diffeerence.Please reduce noise exposure..use ear muffs..they cut out 30 0/0 of the noise.Please take Tab.vertin16 mg thrice daily with T.Neurobion once daily and Tab.GINKOBA thrice daily for a month.continue for at least 3-6 months if you feel some betterment.You will.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor